Addiction: Substance Abuse Community
3rd attempt to quit lortabs
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

3rd attempt to quit lortabs


This is my first time to post here. I have been abusing lortabs for 3 years, only progressing my addiction. I started out taking 1/2 of a 7.5 everyday (not much huh?) WELL, now I am up to 10mg 5 times a day, a huge jump, and I am a small woman 105lbs so I guess thats really equivalent to a man taking 100mg per day. Scary. I am very scared. I do have a mom who is 5 years in recovery, and she is a Godsend to me, so supportive, but perhaps a little to soft on me. She doesn't want to see me suffer.

This is my 3rd attempt at sobriety. This time I am going to an addictionologist. 1st time was cold turkey, but I was only taking 2 10mg tabs per day, and it was very rough, sounds silly, but I was taking them in halves, so I always had LT in my system, when I quit the chills, sneezeing, runs, coughing, runny nose, restless leg, anxiety. I only made it 4 days and relapsed. 6mos later I found the Thomas recipie and was pretty easy because I stayed knocked out through the worst of it. (I highly reccommend). I had about 15 days sober that time. I am hoping the addictionologist will give me Klonopin (which I used with the Thomas recipie last time) and something for restless leg. I would like feedback from anyone who has gone to an addictionologist or anyone for that matter.

Here are my questions:

1. Will they draw blood? I am terrified of IV needle.
2. Is there something better that I should ask for? ( for my level of LT addiction)
Thanks, please pray for me, I will pray for all of you.
Related Discussions
2 Comments Post a Comment
Blank
147172_tn?1226761778
The dr will probably discuss with you a new drug that blocks the opiates and targets the same area of the brain without getting you high while minimalizing the withdrawals.  I believe it's either a maintenance program like mathadone but not exactly since methadone is almost impossible to get off too.  It's called Suboxone and there are a lot of people here who know more about it.
I'm sorry you're going through this.  You can taper from that too.
Thank you for the prayers... we all need it and I will do the same for you.
Blank
Avatar_n_tn
Thank you Girlybuff. I will find more info on Suboxone.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Addiction Answerers
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
Avatar_f_tn
Blank
jifmoc
los angeles, CA
4522800_tn?1405696702
Blank
VICourageous
ID